Jump to content

Search the Community

Showing results for tags 'tapering withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Can any one please help me! I have been on Lexapro for 1.5years 10mg since i switched from Zoloft 100mg. It was working good for my anxiety and running thoughts, only little trouble with hard to get to sleep at night. However, after tress of my work, i feel little worrying feeling and doctor straight away put me on 20mg of Lexapro. I felt heart palpitation when wake up and didn't care of it, and my heart started to beating faster and faster during the 7 weeks, went to 125 bpm for whole day! That was worse than my original Anxiety symptoms! Also i experienced some bowel movement, no appetite bu
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy